# SDR A6WA202103157713

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301089
- Condition: Dented
- Location: Fs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INWARD DENT COMMON TO EXTERIOR SKIN AT FS 265.00+3.75, STR 23L+4.25.  ***AIRCRAFT REMOVED FROM SERVICE***  HAND DRESSED DENT AT FS 265.00+3.75, SR 23L+4.25 TO ORIGINAL CONTOUR, HFEC INSPECTION PERFORMED WITH NO INDICATIONS NOTED, REF ASAP EA# AWAC-CRJ-253-01585 REV A DATED 3/11/2021.
